# SDR AALA20020377

- Difficulty date: April 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N1458H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11478
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 8D INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
